MathSciNet Relay Station
MathSciNet bibliographic data
MR1021183 58F99 (35Q55 35Q58 58F07 58G35)
Cariello, F.; Tabor, M. Painlevé expansions for nonintegrable evolution equations. Phys. D 39 (1989), no. 1, 77–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement